# SDR N6WA201210090002

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 24,959 hours, 17,683 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MSG DURING CLIMB OUT, AFT CARGO DOOR MSG SHORTLY AFTER PROX 2 FAULT STATUS MESSAGE.  PROPERLY STOWED AFT CARGO HANDLE AND PERFORMED OP'S CHECK IAW AMM 52-70-02, OP'S CHECK GOOD AT THIS TIME.
